# SDR IPXA2017051717203

- Difficulty date: May 8, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 53,953 hours, 17,632 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T41043
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11, CRACK WAS FOUND ON THE LEADING EDGE SKIN OF THE LT WING NR 4 SLAT AT INBD TRACK AREA REPAIRED IAW SRM 57-43-01-2R-2, REPAIR 2, REV 68.
